# SDR AALA201705249041

- Difficulty date: May 5, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY SEAT TRACK AT Y1292 BETWEEN FRAMES 64 AND 66.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53472815.
